# SDR DL76S040525

- Difficulty date: June 9, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 42,919 hours, 20,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T31112
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON THE FUSELAGE SKIN AT STATION 564 AND STRINGER 3L.  REPAIRED IAW ER/A 090627-14.
